# SDR MALA100077

- Difficulty date: May 1, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 25,531 hours, 28,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND PUNCTURE IN BELLY PANEL 193AL. REPAIRED IAW EO S51031.
